# SDR DL72S982112

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD ATTACH LUG FACES AND BORE AND TO MLG BEAM ATTACH HOLES.  BUSH LUG HOLES AND INSTALLED SPLICE PLATE REPAIR FOR MLG BEAM ATTACH HOLES.
